| Model Number |
7.0723 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 09341s: 1 item manufactured and released on (b)(6) 2023.Expiration date: 2023-09-03.No anomalies found related to the problem.Patient match planning review performed by my solution: our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.We reprinted the guides and bone models and we checked the fitting and it conformed.We also spoke with the surgeon (who was visiting csp) and he too confirmed that the fitting was ok and that he found it difficult because it was a complicated case due to the patient's morphology additional involved device batch review performed on (b)(6) 2023 on myspine 7.0723 myspine-mc drill guide l03 (k173472) lot.09408s lot 09408s: 1 item manufactured and released on (b)(6) 2023.Expiration date: 2023-09-03.No anomalies found related to the problem.
Event or Problem Description
During the primary spine surgery, the myspine guides did not fit properly on the vertebrae after dissection.The surgeon used fluoroscopy to complete the case.There was a 1 hour and 30 minute delay due to guides issue and additional anesthesia was administered.The surgery was completed successfully.Total surgery time: 3.5 to 4 hours.